# SDR GLBA20111207J

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,878 hours, 39,275 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1293141191NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE DOOR SNUBBER CABLE IS BROKEN.  MX REPLACED THE DOOR CABLE IAW 52-10-00, OPS CHECKED GOOD.
